# SDR MALA040401

- Difficulty date: May 2, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 14,042 hours, 14,494 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: MS2740017
- Condition: Defective
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BREAKER F26 POPS WHEN OUTER WING ANTI-ICE VALVE IS SELECTED.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED RELAYS HH10 AND HH8 P/N MS27400-17 IAW AMM 30-11-00-1.  FOUND COFFEE ALL OVER RELAY HH10.  OP CHECKS GOOD.
